# SDR 00FDEA00153

- Difficulty date: March 14, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6540276
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CHORD OF FLOORBEAM AT BS 1110, LBL 4 TO LBL 11, WL 208 (C53-224-01).  **  S/D  **  R&R DAMAGE AREA PER IAW FEDEX SRM 53-10-08.
